On cofinal extensions of models of arithmetic

Journal of Symbolic Logic 48 (2):253-262 (1983)
  Copy   BIBTEX

Abstract

We study cofinal extensions of models of arithmetic, in particular we show that some properties near to expandability are preserved under cofinal extensions

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,213

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.
On Cofinal Extensions of Models of Fragments of Arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.
Near Coherence of Filters. I. Cofinal Equivalence of Models of Arithmetic.Andreas Blass - 1986 - Notre Dame Journal of Formal Logic 27 (4):579-591.
On Certain Types and Models for Arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
End Extensions of Models of Arithmetic.James H. Schmerl - 1992 - Notre Dame Journal of Formal Logic 33 (2):216-219.
Cofinal Extensions of Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (2):133-144.

Analytics

Added to PP
2009-01-28

Downloads
16 (#662,004)

6 months
1 (#414,449)

Historical graph of downloads
How can I increase my downloads?

References found in this work

On Skolem Ultrapowers and Their Non-Standard Variant.Henryk Kotlarski - 1980 - Mathematical Logic Quarterly 26 (14-18):227-236.

Add more references